# SDR FDKA200608201

- Difficulty date: August 13, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,669 hours, 12,799 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 15H0048PH
- Part serial: 1304
- Condition: Inoperative
- Location: Rudder Sys
- Part time: 13,289 hours, 12,479 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6063 MCO - CREW REPORTED THE RUDDER SYSTEM NR 1 INOP.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE SWITCH.
